Skip to content
Sir I am using atenolol beta blocker, which has adversly effected on my sexual ability. I am male having 55 years of age. Please advise how can I improve the sexual ability .
avatar
javaid61 posted:
Sir I am using atenolol beta blocker, which has adversly effected on my sexual ability. I am male having 55 years of age. Please advise how can I improve the sexual ability by taking any othe medicine alongwith beta blocker. I have got erection problem.
Was this Helpful?
5 of 8 found this helpful
Reply
 
avatar
Eugenio311 responded:
You are not the only male who has had sexual side effects from Atenolol. It depends on what you're taking the Atenolol for, as to whether there might be another medication that would be better for you, without or with less (sexual) side effects. Talk to your doc.
 
avatar
JCPoulter responded:
I experienced a similar problem when taking atenolol for high blood pressure. I read that beta blockers and reduce the benefits of exercise that I was taking to reduce weight. My doctor agreed and started to wean me off atenolol over a period of six weeks. As a result of the weight loss and exercise he determined that I could stop taking an medications as my blood pressure had dropped to the normal range. I check it monthly and it is fine. I am 79 years of age.


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.